Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

15 articles for “periodic solution”

Set a search alert
Research ArticleOpen accessPhrase in the titleTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaA mathematical theory is developed through generalized Sundman transformation to show the existence of classes of quadratic Liénard type equations which admit exact and explicit general trigonometric solutions but with amplitude-dependent frequency. The application of the theory to compute also exact and explicit general periodic solutions to nonlinear differential equations like inverted Painlevé-Gambier equations in terms of trigonometric or Jacobian … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,215 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićThe main aim of this paper is to examine the existence and uniqueness of almost periodic solutions for a class of (semilinear) fractional relaxation inclusions with Stepanov almost periodic coefficients. We deal with the Weyl-Liouville fractional derivatives of order γ ∈ (0, 1], paying special attention to the analysis of semilinear differential inclusions of first order. We use the results … …Journal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.A new approach using the generalized Sundman transformation to solve explicitly and exactly in a straightforward manner the cubic elliptic Duffing equation is proposed in this study. The method has the advantage to closely relate this equation to the linear harmonic oscillator equation and to be applied to solve other nonlinear differential equations. As a result, explicit and exact general … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,251 accessesView PDFCite
Research ArticleOpen accessIn the keywordsGlobal Behavior of a Higher Order Difference EquationAlaa E. Hamza, R. Khalaf-AllahIn this work we study the asymptotic stability of the nonnegative equilibrium points of the difference equation. We discuss the conditions under which there exist prime period two solutions and semicycles. Finally we investigate the oscillation and the existence of unbounded solutions. …Journal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,054 accessesView PDFCite
Research ArticleOpen accessIn the keywordsGlobal Analysis of an Epidemic Model with Non-Linear Incidence RateS. A.A. El-Marouf, S. M. AlihabyProblem statement: In this study the equilibrium points and their local stability are found for SIQ and SIQR epidemic models with three forms of the incidence rates. Also, we study the global stability of the equilibrium by constructing the new forms of Liapounov functions. Conclusion/Recommendations: We explored the existence of Hopf bifurcation for some parameters in the given model. …Journal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,274 accessesView PDFCite
Research ArticleOpen accessIn the abstractIntegrating Lowest Priority Approach with Largest Point Scheme for Faster Feasibility AnalysisNasro Min-AllahRecently many solutions have been proposed to lower the computational cost of feasibility analysis for real-time systems. The computational cost of feasibility tests can be lowered by strategies such as lowering the number of scheduling points needed during analysis, starting feasibility analysis from lowest priority, or starting schedulability tests for a task with larger scheduling point. All these techniques significantly … …Journal of Computer Science, Vol. 15, Issue 4 · 26 Apr 2019 · 7,247 accessesView PDFCite
Research ArticleOpen accessIn the abstractFitted Reproducing Kernel Method for Solving a Class of Third-Order Periodic Boundary Value ProblemsAsad Freihat, Radwan Abu-Gdairi, Hammad Khalil et al.In this article, the reproducing kernel Hilbert space W24 [0, 1] is employed for solving a class of third-order periodic boundary value problem by using fitted reproducing kernel algorithm. The reproducing kernel function is built to get fast accurately and efficiently series solutions with easily computable coefficients throughout evolution the algorithm under constraint periodic conditions within required grid points. The … …American Journal of Applied Sciences, Vol. 13, Issue 5 · 11 May 2016 · 7,647 accessesView PDFCite
Research ArticleOpen accessIn the abstractENHANCEMENT OF TOTAL TECHNICAL LIFE OF AERO PLANESA. Balachandran, P. R. Suresh, Shriram K. Vasudevan, Kaushik VelusamyGovernment of India spends most of its income towards strengthening the Army, Air Force and Navy. Out of the amount spent for this, about 80% of money is spent on technology advancement and maintenance. We are coming in particular now about the Air Force and its fighter jets along with other flying machines as well. Taking Mirage-2000 as an instance, … …Journal of Computer Science, Vol. 10, Issue 3 · 22 Nov 2013 · 6,615 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolving the Periodic Maintenance Scheduling Problem via Genetic Algorithm to Balance Workforce Levels and Maintenance CostMohamed Ali Abdel-Fattah MansourProblem statement: In this article we address the multi-objective Periodic Maintenance Scheduling Problem (PMSP) of scheduling a set of cyclic maintenance operations for a given set of machines through a specified planning period to minimize the total variance of workforce levels measured in man-hours and maintenance costs with equal weights. Approach: The article proposed a mixed integer non-linear math programming … …American Journal of Engineering and Applied Sciences, Vol. 4, Issue 2 · 12 Jul 2011 · 8,317 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalytical Solution of Temperature Field in Hollow Cylinder under Time Dependent Boundary Condition Using Fourier seriesGolamali atefi, Mohammad Ali Abdous, Abdolsaeid GanjehkaviriThe objective of this study is to derive an analytical solution of one dimensional heat conduction equation applied in a hollow cylinder, which is subjected to a periodic boundary condition at the outer surface while the inner surface is insulated. The material is assumed to be homogenous and isotropic with time-independent thermal properties. Because of the time-dependent term in the … …American Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,533 accessesView PDFCite